# SDR CA140307005

- Difficulty date: March 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31574
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXIING OUT FOR T/O, RT NOSE WHEEL FELL OFF THE ACFT.  WHEEL BEARING FAILURE. BOTH NOSE GEAR WHEELS WERE REPLACED 11, DECEMBER 2013.  CYCLES SINCE INSTALLATION: 559 HOURS.  SINCE INSTALLATION: 495,  ACFT NLG WILL BE INSPECTED AND REPAIRED.  INVESTIGATION FOR ROOT CAUSE, ON-GOING.  TC 20140307005.
